# SDR UIEA2024122001178

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 119,019 hours, 21,457 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CARGO FIRE WARNING DURING TAXI WITH MOMENTARY STATUS MSG "FIRE DET AFT 2".  FIRE CARGO AFT" WARNING DURING TAXI WITH STATUS MSG "CARGO DET AFT 2".  TRANSFERRED TO MEL 26-16-01-02-02A MX ACTIONS COMPLIED WITH MDDR 222676.  SWAPPED LOWER AFT CARGO SMOKE DETECTOR LOOP A, P/N PPC1200-00, S/N 51450, WITH LOOP B P/N PPC1200-00, S/N 3050 IN ACCORDANCE WITH AMM 26-14-01/401.  OPS CHECK GOOD AT THIS TIME.  LOOP B MESSAGE CLEARED.
